Parents have always been very conscious of their children diet. Especially, Pakistani parents usually complain that their kids have a poor appetite. It is quite common among children aged between two and six years as their appetite fluctuates with their age and energy levels. But it is important for parents to find out the actual reason behind this loss of appetite because this could also be a sign of something alarming. If you want to find and consult with the best pediatric specialist.
Here are some common factors that can cause loss of Appetite In Children.
This is one of the main reasons for appetite loss in children. If your child is unable to pass stools and doesn’t have a bowel movement it is more than obvious that his digestive system is not working properly and this is why he’s not able to eat his meals properly.
Anemia is another possible and most common cause of the decline in your child’s appetite. If your child is not consuming enough iron-rich foods then this could easily lead him to anemia. Anemia can also cause weakness, irritability, fatigue, and paleness in your child. If you suspect these signs in your child then get a blood test done. You can also consult with the best hematologist in Karachi through Marham.pk.
You may not even realize that your child has intestinal worms till the symptoms worsen. Yes! These worms enter into your child’s digestive system and live there as parasites. These are responsible for causing several digestive issues like loss of appetite, dysentery, inflammation, and intestinal bleeding.
At least in this century, parents should have realized that stress is not only an adult thing but children can also affect by this mental condition. It has many negative effects on young children including loss of appetite. If you see your child is losing interest in eating or have a trouble in sleeping then he may be suffering from stress.
Sometimes the usage of certain medications can also cause loss of appetite in children. Especially, if your child has been on antibiotic recently, then his appetite could decrease. You can say that it is the common side effect of antibiotics and several medications. Anyways, whatever the reason is, try to identify and alleviate it. Furthermore, you can book an online appointment with the best pediatrician.
Few Most Popular Pediatrician: